| Model Number |
02.112.522 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on an unknown date, during a bone grafting was being performed on a non-union of a distal tibia.Initial implant date was (b)(6) 2021.No hardware was removed at this time.There was no patient consequence.This report is for one (1) 3.5mm lcp low bend medial dstl tibia plate/10h/right/187mm.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.